# SDR SWAA2021080309775

- Difficulty date: August 19, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,111 hours, 43,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF DAMAGED / REMOVED AND REPLACED FWD CARGO FLOOR PANEL 120CF IAW AMM 25-52-01
